Catalog Record: The American mathematical monthly | HathiTrust Digital Library

Available Indexes

The American mathematical monthly.


Language(s): English
Published: Menasha, Wisc. : Mathematical Association of America,
Subjects: Mathematicians.
Mathematics > Mathematics / Bibliography.
Mathematics > Mathematics / Periodicals.
Note: Description based on: Vol. 41, no. 8 (Oct. 1934).
Supplements accompany some issue.
Also available on the World Wide Web.
"Official journal of the Mathematical Association of America," 1916-
1913-16 owned and published by 14 universities and colleges in the Midwest.
Physical Description: v. : ill. ; 26 cm.
Locate a Print Version: Find in a library


Item Link Original Source
Full viewv.1-3 1894-96 University of Minnesota
Full viewv.4-7 1897-1900 University of Minnesota
Full viewv.8-9 1901-02 University of Minnesota
Full viewv.10-11 1903-04 University of Minnesota
Full viewv.12-14 1905-07 University of Minnesota
Full viewv.15-17 1908-10 University of Minnesota